# SDR 29GA2016112900001

- Difficulty date: November 24, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N344AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 33,893 hours, 38,807 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snap Ring
- Part number: MS166241037
- Condition: Loose
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR TOP RELEASE FELL OFF.   REINSTALLED MAIN CABIN DOOR UPPER RELEASE KNOB OPS CHECK NORMAL IAW AMM 52-10-00-05.
